MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO V10.3
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer called and stated that a report in merge cardio looked as if it was confirmed but it was actually just qc'd.Merge healthcare technical support was able to resolve this issue by changing the confirmation state in the database back to qc.This change of status in the database allows the report to be read by a physician.Technical support was unable to troubleshoot this issue for root cause because, at the time of investigation, no recent report change/status logs were left to be investigated.These older transaction logs had been truncated due to their age and were replaced with more recent transaction history information.Merge healthcare personnel have made several attempts to contact the customer for additional information regarding the reports incorrect status, but the customer has not yet responded.If additional information is provided from the customer or if root cause can be determined a supplemental report will be filed.
 
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.On (b)(6) 2019 a customer called merge cardio support stating there was a report was in confirmed status when it was actually only qc status.Qc reports with the status of confirmed could lead to delay of treatment as the report has not actually been read by a physician.The incorrect status of the report may not be readily apparent to a user.There has been no allegation of an injury or impact to a patient as a result of this issue.Reference complaint-(b)(4).

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key8470571
Report Number2183926-2019-00010
Device Sequence Number1062490
Product Code LLZ
UDI-Device Identifier00842000100041
UDI-Public00842000100041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO V10.3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1